MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS CMV IGG; ENZYME LINKED IMMUNOABSORBENT ASSAY, CYTOMEGALOVIRUS

ROCHE DIAGNOSTICS ELECSYS CMV IGG; ENZYME LINKED IMMUNOABSORBENT ASSAY, CYTOMEGALOVIRUS
Catalog Number 07027117190
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/18/2022
Type of Reportable Event Malfunction
Event or Problem Description
The initial reporter stated they received discrepant results for one patient sample tested with the elecsys cmv igg assay on a cobas 8000 e 801 module (serial number (b)(4)).The sample resulted in a cmv igg value of 0.31 u/ml (non-reactive) when tested on the e 801 analyzer.The value from the e 801 analyzer was reported outside of the laboratory.An aliquot of this sample was sent to another laboratory for testing using the diasorin liaison xl method, resulting in a value of 104 u/ml (immune/reactive).
 
Additional Manufacturer Narrative
Samples from the patient were provided for investigation and the results obtained by the customer could be reproduced.
 
Additional Manufacturer Narrative
For calibrations performed on (b)(6)2022 and (b)(6)2022, signals were within expected ranges.On (b)(6)2022, controls recovered within specified ranges.Further investigations of the patient sample determined it to be correctly non-reactive with the elecsys cmv igg assay.The non-reactive elecsys cmv igg result was supported by mikrogen recomline blot results, which were negative for cmv igg and reactive for cmv igm.Further investigation indicated that a primary infection was unlikely due to the constant igm response and the absence of a seroconversion.

Brand Name
ELECSYS CMV IGG
Common Device Name
ENZYME LINKED IMMUNOABSORBENT ASSAY, CYTOMEGALOVIRUS
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhoferstrasse 116
na
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
michael leslie
9115 hague road
na
indianapolis, IN 46250
3175214343
MDR Report Key14694060
Report Number1823260-2022-01738
Device Sequence Number6608746
Product Code LFZ
UDI-Device Identifier04015630940172
UDI-Public04015630940172
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K131605
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/19/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2023
Device Catalogue Number07027117190
Device Lot Number59618801
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/23/2022
Supplement Date Received by Manufacturer06/10/2022
07/26/2022
Initial Report FDA Received Date06/15/2022
Supplement Report FDA Received Date06/30/2022
08/19/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age26 YR
Patient SexFemale